# SDR 01FDEA00990

- Difficulty date: November 5, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46871
- Aircraft time: 73,097 hours, 18,785 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AGA712513
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1841, RBL 56R, WL -96 CORROSION ON FRAME ABOVE LONGERON 43R.  REMOVED AND REPLACED CAP PER SRM 51-35-01.
